# SDR IPXA2019030439698

- Difficulty date: March 2, 2019
- Submitted: March 6, 2019
- Operation: Air carrier
- Aircraft: N149UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0832
- Aircraft time: 18,274 hours, 11,400 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A OPERATIONAL CHECK OF THE SUPERNUMERARY INTERIOR EMERGENCY LIGHTS FAILED. FOUND SEVERAL BULBS BURNT OUT ON EMERGENCY DR EXIT SIGN. RELAMPED BULBS PER AMM 33-51-13. OPS CHECK GOOD.
